# SDR 07FDEA03274

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,172 hours, 19,963 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A53510223200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORRODED FITTING ON LT WING IN KRUEGER FLAP AREA, FRAME 38-39.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 57-45-11.
